Juan Manuel Rodriguez-Poo
Juan Manuel Rodriguez-Poo
Professor of Econometrics (UNICAN)
Verifierad e-postadress på unican.es - Startsida
Titel
Citeras av
Citeras av
År
Subsampling inference in cube root asymptotics with an application to Manski’s maximum score estimator
MA Delgado, JM Rodrıguez-Poo, M Wolf
Economics Letters 73 (2), 241-250, 2001
1062001
Nonparametric estimation of time varying parameters under shape restrictions
S Orbe, E Ferreira, J Rodriguez-Poo
Journal of Econometrics 126 (1), 53-77, 2005
1012005
On the (intradaily) seasonality and dynamics of a financial point process: a semiparametric approach.
D Veredas, JM Rodríguez Poo, A Espasa
362001
On the estimation and testing of time varying constraints in econometric models
S Orbe, E Ferreira, J Rodriguez-Poo
Statistica Sinica, 1313-1333, 2006
312006
Estimation and specification testing in female labor participation models: parametric and semiparametric methods
AI Fernández, JM Rodríguez-Poo
Econometric Reviews 16 (2), 229-247, 1997
311997
Kernel regression estimates of growth curves using nonstationary correlated errors
E Ferreira, V Núñez-Antón, J Rodríguez-Póo
Statistics & probability letters 34 (4), 413-423, 1997
241997
Direct semi‐parametric estimation of fixed effects panel data varying coefficient models
JM Rodriguez‐Poo, A Soberon
The Econometrics Journal 17 (1), 107-138, 2014
222014
Nonparametric factor analysis of residual time series
JM Rodríguez-Poo, O Linton
Test 10 (1), 161-182, 2001
222001
On the (intra-daily) seasonality of a financial point process
D Veredas, J Rodriguez-Poo, A Espasa
Working Paper, 2001
222001
Longitudinal data with nonstationary errors: a nonparametric three-stage approach
V Núñez-Antón, JM Rodríguez-Póo, P Vieu
Test 8 (1), 201-231, 1999
221999
Nonparametric estimation of fixed effects panel data varying coefficient models
JM Rodriguez-Poo, A Soberón
Journal of Multivariate Analysis 133, 95-122, 2015
202015
Semiparametric estimation of separable models with possibly limited dependent variables
JM Rodríguez-Póo, S Sperlich, P Vieu
Econometric Theory, 1008-1039, 2003
202003
An algorithm to estimate time-varying parameter SURE models under different types of restriction
S Orbe, E Ferreira, J Rodriguez-Poo
Computational statistics & data analysis 42 (3), 363-383, 2003
182003
A nonparametric method to estimate time varying coefficients under seasonal constraints
S Orbe, E Ferreira, J Rodríguez-póo
Journal of nonparametric statistics 12 (6), 779-806, 2000
182000
Semiparametric three‐step estimation methods for simultaneous equation systems
JM Rodríguez‐Póo, S Sperlich, AI Fernández
Journal of Applied Econometrics 20 (6), 699-721, 2005
172005
Nonparametric and semiparametric panel data models: Recent developments
JM Rodriguez‐Poo, A Soberon
Journal of Economic Surveys 31 (4), 923-960, 2017
162017
Semiparametric estimation of a duration model
A Alonso Anton, A Fernandez Sainz, J Rodriguez‐Poo
Oxford Bulletin of Economics and Statistics 63 (5), 517-533, 2001
16*2001
Semiparametric approaches to signal extraction problems in economic time series
E Ferreira, V Núñez-Antón, J Rodríguez-Póo
Computational Statistics & Data Analysis 33 (3), 315-333, 2000
162000
Semiparametric estimation for financial durations
JM Rodríguez-Poo, D Veredas, A Espasa
High frequency financial econometrics, 225-251, 2008
152008
An adaptive specification test for semiparametric models
JM Rodriguez-Poo, S Sperlich, P Vieu
Available at SSRN 1010933, 2012
132012
Systemet kan inte utföra åtgärden just nu. Försök igen senare.
Artiklar 1–20